# SDR N6WA20110106A

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 5,635 hours, 3,908 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT.  PERFORMED NWS SYS RESET, OPS TEST OF NWS SYS TEST GOOD AT THIS TIME. NO FURTHER DEFECTS OR MESSAGES AT THIS TIME.  IAW FIM 32-50-00.
